`a`
Related Articles
1

Limit cycle bifurcations of a piecewise smooth Hamiltonian system with a generalized heteroclinic loop through a cusp

Communications on Pure and Applied Analysis  Volume 16, Issue 6, Pages : 2321 - 2336, 2017

Jihua Yang - (email), Erli Zhang - (email), Mei Liu - (email)

 Abstract       References       Full Text      Related Articles

2

Limit cycle bifurcations for piecewise smooth integrable differential systems

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 6, Pages : 2417 - 2425, 2017

Jihua Yang - (email), Liqin Zhao - (email)

 Abstract       References       Full Text      Related Articles

3

Transversal periodic-to-periodic homoclinic orbits in singularly perturbed systems

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 367 - 387, 2010

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       Full Text      Related Articles

4

Uniform subharmonic orbits for Sitnikov problem

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 4, Pages : 647 - 652, 2008

Clark Robinson - (email)

 Abstract       Full Text      Related Articles

5

Heteroclinic connections in singularly perturbed systems

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 431 - 461, 2008

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       Full Text      Related Articles

6

Some bifurcation methods of finding limit cycles

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 67 - 77, 2005

Maoan Han - (email), Tonghua Zhang - (email)

 Abstract       Full Text      Related Articles